BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 4, Issue Number: 3

Volume: 4, Issue: 3 (3 Articles)

Research Article
Title: A Time Series Graph Cut Image Segmentation Scheme for Liver Tumors
Authors: Laramie Paxton, Yufeng Cao, Kevin Vixie, Yuan Wang, Chaan Ng, Brian Hobbs
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 3, (SEP 2019), pp:081-093
DOI: -
Viewed: (428) times
Abstract | Full Text| PDF

Research Article
Title: Chebyshev Wavelet Solution of Nonlinear Ordinary Differential Equations with Delays
Authors: Sevin Gümgüm
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 3, (SEP 2019), pp:067-080
DOI: -
Viewed: (727) times
Abstract | Full Text| PDF

Research Article
Title: Analysis of F-statistics under Selection with Continuous and Discrete Models
Authors: Anuraag Bukkuri
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 3, (SEP 2019), pp:094-109
DOI: -
Viewed: (603) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul